# SDR ASAA2017111322563

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,684 hours, 11,309 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE APU MAINT LIGHT ILLUMINATED.  WHEN STARTING APU AFTER LANDING THE APU SEEMS TO OPERATE NORMALLY.  ACFT GROUNDED.  COMPLIED WITH  FIM 49-90, TASK 804.  FAULT CLEARED, OK TO CONTINUE SERVICE.
